MAUDE Adverse Event Report: I.T.S. GMBH SYMPHYSIS PLATE, 6-HOLE

I.T.S. GMBH SYMPHYSIS PLATE, 6-HOLE
Model Number 21161-6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a symphysis plate 6-hole broke 2 months post-op two times after fixation of a symphysis disruption.Plate breakage was noticed during routine x-ray.
 
Additional Manufacturer Narrative
As no lot no.Was provided, we have inspected the batch documentation of lots that were sent to the hospital and no deviation was detected.From each lot we had one piece physically in the warehouse and we have as well re-checked these items and no deviation to the defined specifications were detected.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.

Brand Name
SYMPHYSIS PLATE, 6-HOLE
Common Device Name
SYMPHYSIS PLATE, 6-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key12932327
Report Number3004369035-2021-00009
Device Sequence Number5411821
Product Code HRS
UDI-Device Identifier09120034302961
UDI-Public09120034302961
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21161-6
Device Catalogue Number21161-6
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown